# SDR DALA13049070955

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1022-1041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB UPPER AND LOWER SURFACE BETWEEN STA Y=1022 TO 1041 AND BETWEEN X=54 TO X=60 AT PAX CABIN REF NRC (T0 294284) OR NC 193 ZONE 58, REF (T0 295304). DAMAGE WAS REMOVED IAW SRM 53-05, FIG 131A. REPAIR PARTS WERE INSTALLED IAW SRM 53-05, FIG 131A.  REPAIR WAS IDENTIFIED IAW PS 900-5-1 N.-04 ASSOCIATED ER/A 51-116514 ADDED FOR AC 0955.
